# SDR DL73S050453

- Difficulty date: August 14, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 58,580 hours, 44,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 10D EMERGENCY TRACK LIGHTING FLOOR LIGHT DAMAGED, REPAIRED SAME.
